Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Do I have to take any medicine to kill stress or tension ?

Pls help me anyone.. from last 15 days im feeling stomach disturbance and jolts in my brain. my head is not stable.. im ok whole day but in between sometimes suddenly my head shakes while sitting or walking or doing any work. its like somebody is throwing me here and there... i went to doctor .. he said its depression and tension. so relax.. im relaxing but still sometimes it happens.. do i have to take any medicine to kill stress or tension?
Asked On : Mon, 15 Mar 2010
Answers:  2 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome to HCM forum.You can take some anxiolytics in consultation with your doctor.Don't worry you shall be alright very soon as your symptoms are only 15 days old and mild.Thanks and good luck.
Answered: Sun, 4 Dec 2011
I find this answer helpful
  Anonymous's Response

Ya depression can present in any form and this could be one of the form of presentations. Are you having hallucinations as well as you are telling that you are feeling like someone is pushing you here and there.

Answered: Wed, 17 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor